# SDR FDEA200905281830

- Difficulty date: May 28, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 42,516 hours, 17,325 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53970867201
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING BLEND OUT AREA ON C 56A, P 13RH. REPAIR PERFORMED BY POLISHING TO SMOOTH CONTOUR AND NDT FOR CRACK FREE CONDITION IAW. RAS/EFW/9000176/2009 ISS.A , APPROVED BY EA 6-5310-129161.
